Advertisement

A new method for two dimensional hyperbolic problems in semi-unbounded irregular domains

Authors


Abstract

Anewmethod called the full rational differential quadrature method is presented to deal with two dimensional linear and nonlinear hyperbolic problems in semi-unbounded irregular domains. The spacial and temporal discretizations are both implemented by the rational differential quadrature method (RDQM). The RDQM, proven to be A-stable (Chen and Tanaka, Comput Mech 28 (2002) 331–338) in the temporal discretization, is much more efficient than the finite difference schemes widely used in earlier works. In addition, the irregular boundary conditions are treated by the direct expansion method(DEM). Numerical experiments show that the present method is of high efficiency and easy to implement. © 2011Wiley Periodicals, Inc. Numer Methods Partial Differential Eq, 2011

Ancillary